# SDR JJBA20141016006

- Difficulty date: October 16, 2014
- Submitted: October 21, 2014
- Operation: Air carrier
- Aircraft: N367PH
- Make and model: Dhav DHC8202
- Aircraft serial: 511
- Aircraft time: 32,881 hours, 45,188 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

CABIN PRESS LIGHT ILLUMINATED ON DESCENT.  DECLARED AN EMER TO DESCEND.  DEFERRED IAW MEL.
